Kodai Mathematical Journal
- Kodai Math. J.
- Volume 40, Number 3 (2017), 492-517.
Almost automorphic solutions of semilinear stochastic hyperbolic differential equations in intermediate space
In this paper, we investigate the existence, uniqueness of almost automorphic in one-dimensional distribution mild solution for semilinear stochastic differential equations driven by Lévy noise. The semigroup theory, fixed point theorem and stochastic analysis technique are the main tools in carrying out proof. Finally, we give one example to illustrate the main findings.
This research is supported by the National Natural Science Foundation of China (Grant No 11501507).
Kodai Math. J., Volume 40, Number 3 (2017), 492-517.
Received: 1 March 2016
Revised: 27 December 2016
First available in Project Euclid: 31 October 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05] 43A60: Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions
Xia, Zhinan. Almost automorphic solutions of semilinear stochastic hyperbolic differential equations in intermediate space. Kodai Math. J. 40 (2017), no. 3, 492--517. doi:10.2996/kmj/1509415229. https://projecteuclid.org/euclid.kmj/1509415229